# SDR DLM88010439

- Difficulty date: March 16, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 38,992 hours, 32,472 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 38005041
- Part serial: P80426
- Condition: Leaking
- Location: Hyd System
- Part time: 9,208 hours, 15,780 cycles
- Component: 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IRREG: DURING APPROACH TO LANDING WITH WING A/I (TAIL SELECTED) AND APU ON STRONG FUMES IN AFT LAV  (CAPTS SIDE) AND SMOKE DET CAME ON - FOUND HYDRAULIC LINE LEAKING IN TAIL COMPARTMENT - TIGHTENED SAME - PERFORMED DUCT BURNOUT
